# SDR ASAA201904018823

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,943 hours, 11,605 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF WILL NOT TRANSMIT. GROUNDED - YES. RESET C/B PER B737-800 AMM 20-60-01. PERFORMED HF COMMUNICATION SYSTEM BITE PROCEDURE PER B737-800 FIM 23-11-TASK 801, BITE TEST GOOD NO FAULTS, OPS CHECK HF TRANSCEIVER OPS TEST GOOD OK FOR SERVICE, GROUND VERIFICATION, TEST GOOD.
